# SDR JJBA20161202007

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 34,800 hours, 37,959 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED MASTER WARNING AND CHECK FIRE DETECTOR LIGHTS. RAN CHECKLIST AND DISCOVERED LOOP A ON THE NR 1 ENGINE FAULTED.  R & R THE FIRE LOOP A. OPS CHECKED GOOD. NO OTHER DEFECTS NOTED.
